# SDR WRLA98096

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hubcap
- Part number: 4306001100
- Condition: Damaged
- Location: Mlg Wheel
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OF FLIGHT NR WO-826, FLIGHT CREW RECEIVED A 'TIRE FAILURE' INDICATION ON SYSTEMS DISPLAY.  FLIGHT CREW ELECTED TO DISCONTINUE TAKEOFF (MAX SPEED ATTAINED 90 KNOTS).  TAKEOFF WAS DISCONTINUED, AND AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL INSPECTED AND FOUND NR 9 WHEEL (CENTER LANDING GEAR) HAD BROKEN HUBCAP AND DAMAGED WHEEL SPEED AND TIRE PRESSURE TRANSDUCERS.  SUSPECT THAT DRIVE FORK ON HUBCAP BECAME DISLODGED, DAMAGING ASSOCIATED COMPONENTS.  REPLACEMENT PARTS WERE NOT AVAILABLE ON SITE.  TIRE PRESSURE AND TEMPERATURE SYSTEMS WERE DEFERRED PER MEL.  A REPLACEMENT HUBCAP WAS INSTALLED.  AFTER 170 MINUTE DELAY, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
